Alert archive / Illinois / Freeze Warnings in 2014
Freeze Warning 3, NWS Lincoln, IL
NWS Lincoln, IL issued this freeze warning at Oct 30, 2014, 3:00 PM CDT for 35 counties in Illinois. It took effect at Nov 1, 2014, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2014, 3:00 PM CDT (20:00 UTC)
- In effect from
- Nov 1, 2014, 12:00 AM CDT
- Expired
- Nov 1, 2014, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
184 WWUS73 KILX 302000 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT THU OCT 30 2014 ...MUCH COLDER WEATHER HEADED FOR CENTRAL ILLINOIS THIS WEEKEND... .A CANADIAN COLD FRONT WILL MOVE THROUGH CENTRAL ILLINOIS EARLY FRIDAY...BRINGING THE FIRST WIDESDPREAD FREEZING TEMPERATURES OF THE SEASON TO THE REGION FOR FRIDAY NIGHT AND SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-311200- /O.NEW.KILX.FZ.W.0003.141101T0500Z-141101T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 300 PM CDT THU OCT 30 2014 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY. * TEMPERATURE...25 TO 30 DEGREES. * IMPACTS...SENSITIVE PLANTS AND VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ONTON
6 follow-up statements
231 WWUS73 KILX 310844 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 344 AM CDT FRI OCT 31 2014 ...FREEZING TEMPERATURES ARRIVING TONIGHT AND SATURDAY NIGHT FOR CENTRAL ILLINOIS... .A STRONG CANADIAN COLD FRONT WILL MOVE SOUTHEAST ACROSS CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS MORNING. THIS WILL BRING THE FIRST WIDESPREAD FREEZING TEMPERATURES OF THE SEASON TO THE REGION TONIGHT AND AGAIN SATURDAY NIGHT. A HARD FREEZE IS LIKELY OVER MOST OF CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT AND ACROSS EASTERN ILLINOIS OVERNIGHT SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-312100- /O.CON.KILX.FZ.W.0003.141101T0500Z-141101T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 344 AM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. * TIMING...TEMPERATURE TO FALL BELOW FREEZING BY MIDNIGHT TONIGHT THROUGH 9 AM SATURDAY. * TEMPERATURES...24 TO 30 DEGREES FOR LOWS TONIGHT. * IMPACTS...SENSITIVE PLANTS AND VEGETATION WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 07
397 WWUS73 KILX 311345 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 845 AM CDT FRI OCT 31 2014 ...FREEZING TEMPERATURES ARRIVING TONIGHT AND SATURDAY NIGHT FOR CENTRAL ILLINOIS... .A STRONG CANADIAN COLD FRONT WILL BRING THE FIRST WIDESPREAD FREEZING TEMPERATURES OF THE SEASON TO THE REGION TONIGHT AND AGAIN SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-010145- /O.CON.KILX.FZ.W.0003.141101T0500Z-141101T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 845 AM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. * TIMING...TEMPERATURE TO FALL BELOW FREEZING BY MIDNIGHT TONIGHT THROUGH 9 AM SATURDAY. * TEMPERATURES...24 TO 30 DEGREES FOR LOWS TONIGHT. * IMPACTS...SENSITIVE PLANTS AND VEGETATION WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. FROST SENSITIVE POTTED PLANTS SHOULD BE COVERED OR BROUGHT INSIDE. THE FIRST FREEZE OF THE SEASON NORMALLY OCCURS BY MID OCTOBER IN CENTRAL ILLINOIS...THEREFORE FREEZE WARNINGS WILL BE DISCONTINUED FOR THIS GROWING SEASON AFTER THE FIRST WIDESPREAD FREEZE. && $$ ONTON
998 WWUS73 KILX 312028 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 328 PM CDT FRI OCT 31 2014 ...FREEZING TEMPERATURES ARRIVING TONIGHT AND SATURDAY NIGHT FOR CENTRAL ILLINOIS... .A STRONG CANADIAN COLD FRONT WILL BRING THE FIRST WIDESPREAD FREEZING TEMPERATURES OF THE GROWING SEASON TO THE REGION TONIGHT AND AGAIN SATURDAY NIGHT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-010830- /O.CON.KILX.FZ.W.0003.141101T0500Z-141101T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 328 PM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. * TIMING...FREEZING TEMPERATURES EXPECTED FROM MIDNIGHT TONIGHT THROUGH 9 AM SATURDAY. * TEMPERATURES...23 TO 30 DEGREES. * IMPACTS...SENSITIVE PLANTS AND VEGETATION WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. FROST SENSITIVE POTTED PLANTS SHOULD BE COVERED OR BROUGHT INSIDE. THE FIRST FREEZE OF THE SEASON NORMALLY OCCURS BY MID OCTOBER IN CENTRAL ILLINOIS...THEREFORE FREEZE WARNINGS WILL BE DISCONTINUED FOR THIS GROWING SEASON AFTER THE FIRST WIDESPREAD FREEZE. && $$ ONTON
567 WWUS73 KILX 010140 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 840 PM CDT FRI OCT 31 2014 ...WIDESPREAD FREEZING TEMPERATURES TONIGHT THROUGH EARLY SATURDAY MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-010900- /O.CON.KILX.FZ.W.0003.141101T0500Z-141101T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 840 PM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. * TIMING...FREEZING TEMPERATURES EXPECTED FROM MIDNIGHT TONIGHT THROUGH 9 AM SATURDAY. * TEMPERATURES...23 TO 30 DEGREES. * IMPACTS...SENSITIVE PLANTS AND VEGETATION WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SMITH
040 WWUS73 KILX 010800 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 300 AM CDT SAT NOV 1 2014 ...WIDESPREAD FREEZING TEMPERATURES EARLY THIS MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-011400- /O.CON.KILX.FZ.W.0003.000000T0000Z-141101T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 300 AM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...FREEZING TEMPERATURES ARE EXPECTED THROUGH 9 AM CDT THIS MORNING. * TEMPERATURES...LOW TEMPERATURES EARLY THIS MORNING WILL RANGE FROM AROUND 20 DEGREES NORTHWEST OF THE ILLINOIS RIVER...TO AROUND 30 NEAR THE INDIANA BORDER. * IMPACTS...SENSITIVE PLANTS AND VEGETATION WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BARNES
973 WWUS73 KILX 011419 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 919 AM CDT SAT NOV 1 2014 ...FREEZE WARNING HAS EXPIRED FOR CENTRAL ILLINOIS... ILZ027>031-036>038-040>057-061>063-066>068-071>073-011530- /O.EXP.KILX.FZ.W.0003.000000T0000Z-141101T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 919 AM CDT SAT NOV 1 2014 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ HJS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Oct 30, 12:21 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Oct 30, 12:21 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1221 PM CDT Thu Oct 30 2014 .UPDATE... ISSUED AT 1036 AM CDT THU OCT 30 2014 Small wave moving into the Midwest this morning bringing some showers across Missouri and into Illinois. Some rain showers moving into the Jacksonville area early. Have adjusted the pops for the next few hours for some showers in west central Illinois, but plenty of dry air in the region will probably help to keep any widespread precip at bay. Temperatures doing well with minimal cloud cover to the east ahead of the scattered showers. No major updates required, but have freshened up the hourly grids as well as the pops in the short term. && .SHORT TERM...(Today) ISSUED AT 331 AM CDT THU OCT 30 2014 High pressure centered over the area will slowly drift east today and give way to a weather system approaching from the west. This low pressure area will move east and then southeast while another low pressure area moves across the Great Lakes region. Both of these are associated with an upper level trough that will be moving through the area today. These features will not have a lot of moisture to work with, but will bring a chance of showers to the CWA today. Pops will be only in the chance category and not expecting any thunderstorms at this time. Light winds this morning will become southeast, and then easterly during the afternoon. Wind speeds should be around 5 to 10 mph. MOS guidance looks ok, but MAV looks a little warm in the southeast given the expected cloud cover and chance of pcpn. So, mid to upper 50s looks reasonable for today. && .LONG TERM...(Tonight through Thursday) ISSUED AT 331 AM CDT THU OCT 30 2014 An extended period of below normal temperatures is still expected across central and southeast Illinois into next week. The coldest period will extend from Friday to Sunday, with a hard freeze likely early Saturday and Sunday mornings. A bit too early for a Freeze Watch being 4th and 6th periods, but will issue a special weather statement to address the the freezing conditions that will likely end the growing season. This will be the first hard freeze across the forecast area and running about two weeks later than normal. Halloween Trick or Treat conditions will be less than ideal with actual temperatures in the upper 30s or lower 40s and wind chill values in the upper 20s and lower 30s late Friday afternoon into early Friday evening with blustery north winds gusting to around 35 mph at times Friday afternoon. The short wave that tracks across MO and sw IL by sunset, and into the mid MS river valley by midnight tonight, and into western KY/TN by dawn Fri, will linger chances of rain showers especially over southeast IL. A much stronger northern stream short wave, currently diving into Saskatchewan and Manitoba, will track across the Great Lakes/Midwest on Friday. Most of the moisture will be east of IL Friday and Friday night and just have small chances of light rain showers in far eastern IL Friday and then mixes with or changes to light snow by Friday evening over IN. However, this system will be accompanied by gusty north winds of 20-25 mph and gusts of 25 to 40 mph and will help usher in the airmass that will provide our hard freeze for Friday and Saturday nights with lows 25-30F both nights. Upper level ridging will shift eastward into IL late in the weekend into early next week with temperatures modifying Mon-Wed with highs in the mid 50s to lower 60s. The ridge will shift east of IL later Monday into Tue while strong upper level low/trof digs into the southern Rockies. This puts IL in an unsettled upper level sw flow and increasing chances of showers Mon-Tue night as a frontal system sets up from the southern plains ne into the Ohio river valley. Isolated thunderstorms may also occur Monday night and Tue south of I-72. Best rain chances will shift se into the Ohio river valley Wed and lingered 20-30% chances of showers over southeast IL. Drier weather expected Wed night and Thu with highs still in the 50s on Thu. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 1210 PM CDT THU OCT 30 2014 Mostly VFR through the forecast period. Main issues will be the afternoon showers that are out there currently. SPI may see a shower early this afternoon...but the majority of the showers are scattered, and in concert with a dry low level...will be eroding somewhat. Main wave/front moving in overnight, bringing a second chance for showers, though coverage is varied in the models, with the NAM far drier with the front than the GFS. The HRRR is starting to come in somewhere in between the two, but taking the higher RH in the low levels and producing a swath of MVFR clouds with the fropa. Will take that into account as well and drop the cigs to the MVFR/VFR break point. Increasing gradient early behind the boundary picking up the winds in the morning, well ahead of normal timing for a mix down. Breezy 15-20kt northerly winds ramping up by 12z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HJS SHORT TERM...Auten LONG TERM...07 AVIATION...HJS
Hazardous weather outlook, Oct 30, 11:13 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1113 AM CDT THU OCT 30 2014 ILZ027>031-036>038-040>057-061>063-066>068-071>073-311100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1113 AM CDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COLDEST AIRMASS SO FAR THIS FALL WILL ARRIVE THIS WEEKEND...LEADING TO THE FIRST WIDESPREAD FREEZE OF THE SEASON FRIDAY NIGHT...AND ANOTHER SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
Nearby
Freeze Warnings in Illinois, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.